MENU

You are here

Publications

Export 143 results:
Filters: First Letter Of Last Name is M  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Malchiodi A, Ni W-M, Wei J. Boundary-clustered interfaces for the Allen–Cahn equation. Pacific Journal of Mathematics 229 (2007), No. 2, 447–468 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5089
Malchiodi A. Solutions concentrating at curves for some singularly perturbed elliptic problems. C. R. Acad. Sci. Paris, Ser. I 338 (2004) 775-780 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4869
Malchiodi A. Multiple positive solutions of some elliptic equations in \\\\bold R\\\\sp N. Nonlinear Anal. 43 (2001) 159-172 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3094
Malchiodi A. Adiabatic limits of closed orbits for some Newtonian systems in R-n. Asymptotic Anal., 2001, 25, 149-181 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1511
Malchiodi A. Conformal Metrics with Constant Q-Curvature. SIGMA 3 (2007) 120 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2605
Malchiodi A, Yang P, Cheng J-H, Hwang JF. A Codazzi-like equation and the singular set for C1 smooth surfaces in the Heisenberg group. Journal fur die Reine und Angewandte Mathematik, Issue 671, October 2012, Pages 131-198 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6556
Malchiodi A, Montenegro M. Multidimensional boundary layers for a singularly perturbed Neumann problem. Duke Math. J. 124 (2004) 105-143 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2960
Maiorana A. Moduli of semistable sheaves as quiver moduli.; 2017. Available from: https://arxiv.org/abs/1709.05555
Maier M, Bardelloni M, Heltai L. LinearOperator – a generic, high-level expression syntax for linear algebra. COMPUTERS & MATHEMATICS WITH APPLICATIONS. 2016 ;72:1–24.
Mahmoudi F, Malchiodi A. Concentration at manifolds of arbitrary dimension for a singularly perturbed Neumann problem. Atti Accad. Naz Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006) 279-290 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2170
Mahmoudi F, Malchiodi A, Montenegro M. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part I: study of the limit set and approximate solutions.; 2007. Available from: http://hdl.handle.net/1963/2112
Mahmoudi F, Malchiodi A. Concentration on minimal submanifolds for a singularly perturbed Neumann problem. Adv. Math. 209 (2007) 460-525 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2013
Mahmoudi F, Malchiodi A. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part II: proof of the existence result.; 2007. Available from: http://hdl.handle.net/1963/2111
Mahmoudi F, Malchiodi A, Wei J. Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincare Anal. Non Lineaire 25 (2008) 609-631 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2656
Maggiani GBattista, Scala R, Van Goethem N. A compatible-incompatible decomposition of symmetric tensors in Lp with application to elasticity. Mathematical Methods in the Applied Sciences [Internet]. 2015 ;38:5217-5230. Available from: https://onlinelibrary.wiley.com/doi/abs/10.1002/mma.3450
Maalaoui A, Martino V. The topology of a subspace of the Legendrian curves on a closed contact 3-manifold. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35016
Maalaoui A, Martino V. Multiplicity result for a nonhomogeneous Yamabe type equation involving the Kohn Laplacian. Journal of Mathematical Analysis and Applications. Volume 399, Issue 1, 1 March 2013, Pages 333-339 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7374
Maalaoui A, Martino V. Homology computation for a class of contact structures on T3. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34649

Pages

Sign in